Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 3(93), Pages 157–159 (Mi umn7245)  

This article is cited in 1 scientific paper (total in 2 paper)

Scientific notes and problems

Solution to a problem in the theory of finite automatons

A. A. Karatsuba


Full text: PDF file (327 kB)

Bibliographic databases:
Received: 17.12.1958

Citation: A. A. Karatsuba, “Solution to a problem in the theory of finite automatons”, Uspekhi Mat. Nauk, 15:3(93) (1960), 157–159

Citation in format AMSBIB
\Bibitem{Kar60}
\by A.~A.~Karatsuba
\paper Solution to a~problem in the theory of finite automatons
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 3(93)
\pages 157--159
\mathnet{http://mi.mathnet.ru/umn7245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=120123}
\zmath{https://zbmath.org/?q=an:0097.00503}


Linking options:
  • http://mi.mathnet.ru/eng/umn7245
  • http://mi.mathnet.ru/eng/umn/v15/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    2. P. A. Panteleev, “Ob obobschenii teoremy Mura”, Intellektualnye sistemy. Teoriya i prilozheniya, 22:1 (2018), 151–154  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1583
    Full text:757
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021